| Model Number |
2B8013 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of intravia containers leaked.The devices were identified to be leaking "beneath the location of the seam of the bag hanger".The issues were noticed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received in a box without their primary packaging for evaluation.A visual inspection was performed, and broken seam of bag was found; components are placed according to the specification.Pressure testing was performed and a leak was noticed through the seam of bag.The reported condition was verified.The issue was due to suppliers related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.